# SDR HEEA954784

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 3023131
- Condition: Wont Test
- Location: Smoke Det Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY WILL NOT TEST.
